# SDR QXEA2012081200802

- Difficulty date: August 12, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 28S BETWEEN FRAMES X-39 TO 49.5, MULTIPLE AREAS OF CORROSION.  REMOVED CORROSION IAW SRM 51-21-00-00-02. CONFIRMED BLENDED AREA CRACK FREE, MIN REMAINING THICKNESS .038 REF NTM 51-00-06-910-801 PT 1.  MATERIAL LOSS FOUND TO BE IN LIMITS IAW RD 8/4-53-4675.  APPLIED ALODINE, PRIMER AND ALUMINIZED PAINT IAW SRM 51-21-10-02-01, 51-25-10-02-01, 51-25-15-02-01 AND RD 8/4-53-4675.
